# SDR UALA2011082904629

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,031 hours, 9,282 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE OF PATCH LIFTED APPROX 1 INCH.  PATCH LOCATED RT WING JUST AFT OF LEADING EDGE SLAT UPPER WING SKIN BETWEEN RIGHT ENGINE AND FUSELAGE.  SIZE OF PATCH IS APPROX 7 INCH DIA. IT WAS LEADING EDGE SLAT PANEL.  CLEANED AREA AND SECURED BY NEW FASTENER.
